# SDR IPXA11M66184

- Difficulty date: April 7, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB75091
- Condition: Cracked
- Location: Lws 799-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FWD UPPER RIB CRACKED APPROX 10" INSIDE FUEL TANK ACCESS PANEL 538AB.  REPAIRED LT WING STRINGER NR 9 BETWEEN XORS799-826, SRM 57-00-03, REPAIR 5, FIG 202.
